# SDR 96FDEA00622

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363736
- Condition: Corroded
- Location: Bs 480-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01) ALONG SEAT TRACK FLANGE AND AROUND FASTENERS IS OUT OF LIMITS BS 480 TO 680 LBL 45 WL 208.  REMOVED AND REPLACED SEAT TRACK AT BS 480 TO 680 LBL 45 WL 208 PER FEDEX SRM 53-10-5.
